# SDR CA100920010

- Difficulty date: September 16, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Beech 200BEECH
- Aircraft time: 20,621 hours
- Engine: Pwa PT6A41
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: CR
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE FLAMEOUT OCCURING DURING CRUISE.  THIS INVESTIGATION IS PRELIMINARY.  MAINTENANCE PERSONNEL ARE TROUBLESHOOTING ENGINE TO DETERMINE THE CAUSE OF THE FLAMEOUT.
